# SDR SWAA020611

- Difficulty date: March 22, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 38,249 hours, 38,528 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND KEEL BEAM CORRODED AT BS 482.  REPAIRED KEEL BEAM PER SRM.
